The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Kyungpook Mathematical Journal
( Vol.16 NO.1 / 1976 )
home Generalized quadratic mean function of entire functions defined by dirichlet series
Pages 135-140
Shakti Bala,
home General integrals involving products of a generalized hypergeometric polynomials
Pages 127-134
C.L. Parihar,
home Produccion de calor en un cilindro circular semi-infinito
Pages 119-126
Maria A. Villalonga de Luccioni,
home A result on an extension of fox's $H$-function
Pages 71-75
Manilal Shah,
home On the category of quasi-uniform spaces
Pages 63-69
John W. Carlson,
home Right generalized $\omega-Z$-unipotent bisimple semigroups
Pages 53-59
Irene Loomis, R.J. Warne,
home The extended sum of two radical classes
Pages 49-52
R.E. Propes, A.M. Zaidi,
home Infinitesimal variations of anti-invariant submanifolds of a kaehlerian manifold
Pages 33-47
kentaro Yano, Masahiro Kon,
home A remark on goldbach's conjecture
Pages 27-32
C.J. Mozzochi,
home Another approach to some recursion theorems of landau
Pages 21-25
C.J. Mozzochi,
home Partially ordered sets and groupoids
Pages 7-20
J. Neggers,
home On certain hermite approximations
Pages 1-5
Jin Bai Kim,
home Conduction of heat in a finite circular cyclinder
Pages 113-117
S.L. Kalla, A. Battig,
home Some transformation formulae for hypergeometric series
Pages 107-112
B.L. Sharma,
home Algunos theoremas sobre transformadas integrales
Pages 101-106
S.E. Gonzalez de Galindo,
home On some methods of summability
Pages 85-93
Ashok Kumar,
home Some new formulae for hypergeometric series
Pages 95-99
B.L. Sharma,
home Fourier series for $H$-function of two variables I
Pages 77-83
N.S. Hora,
home On $T'_o$ spaces
Pages 61-62
S.M. Lee,